# SDR UALA2010020400444

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 74,615 hours, 12,112 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BY G1B INOPERATIVE.  REPLACED STRIP AND PERFORM OPS TEST.
